• over 2 years ago

    Steroid shot effects

    My husband, 66, had a steroid shot for his lumbar stenosis about 3 weeks ago. Since then, he had a kidney infection that was treated with antibiotics. And he has developed a severe lower abdominal pain that is not going away. Xray is showing nothing. Blood test is showing no infection. Now he is starting to feel pain in his penis. He is also feeling hot sometimes, as if he is experiencing hot flushes.

    1. Does steroid shot cause hormonal imbalance?
    2. Will the hormonal imbalance cause such pains?
    3. Is this temporal? If yes, how long and how to releave his pains till the effect from the steroid shot wears off?
    4. If it is permanent, how to treat his symtoms?

Responses

  • over 1 year ago

    RE: Steroid shot effects

    He doesn't have symptoms of a hormone imbalance. He needs to report all his symptoms to the Dr. He should go to a urologist.
  • 4 months ago

    RE: Steroid shot effects

    Could be you have a kidney stone your husband is passing.
  • 2 months ago

    RE: Steroid shot effects

    I believe that hormonal imbalance was caused by steroids and I am not surprised because they are really very harmful. In fact, there can be a huge number of reasons and it is best to consult a doctor as soon as possible, because the consequences can be simply terrifying. In my youth I was engaged in weightlifting and very often used steroids before tournaments. Because of this, I had serious health problems, namely, erectile dysfunction, which I could hardly cope with. Recently, my son came to me and said that he wants to start using sarms because he needs to gain muscle mass very quickly. I was categorically against, but then I realized that this is a completely different substance and that it does not apply to steroids. I started looking for information about sarms and about their harm and came across a Sarms review on ... . After I read this article, my opinion has changed dramatically. So be very careful the next time you use steroids and I advise you to consult a doctor.